Representation of fuzzy operators using ordinary sets

Murthy, C. A. ; Pal, S. K. ; Dutta Majumder, D. (1987) Representation of fuzzy operators using ordinary sets IEEE Transactions on Systems, Man, and Cybernetics - Part A: Systems and Humans, 17 (5). pp. 840-847. ISSN 1083-4427

Full text not available from this repository.

Official URL:


A different interpretation of union, intersection, and inclusion in fuzzy sets in the light of measure theory is given. The existing definitions of these operators are based only on the value of membership functions characterizing fuzzy sets. The proposed definitions take into account the nature (behavior) of the membership functions together with their values. The uniqueness of the proposed definition is established. These definitions are generalized for any arbitrary continuous function defined on any bounded closed interval. The existing definitions can also be derived from the framework proposed.

Item Type:Article
Source:Copyright of this article belongs to IEEE.
ID Code:77642
Deposited On:14 Jan 2012 04:22
Last Modified:14 Jan 2012 04:22

Repository Staff Only: item control page